Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 53, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 8, 2008, 1:33 AM CDT for Van Buren County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2008, 1:33 AM CDT (06:33 UTC)
- Expired
- Jul 8, 2008, 7:20 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Van Buren County, IA
The radar
The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 6:02 AM CDT | HEAVY RAIN 1.6 | 3 Nne Charlie Heath Mem, MO | |
| Jul 8, 7:00 AM CDT | HEAVY RAIN 1.9 | 5 Nw Keosauqua, IA | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3226 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 080637
FFWDVN
IAC177-081230-
/O.NEW.KDVN.FF.W.0053.080708T0633Z-080708T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
133 AM CDT TUE JUL 8 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF KEOSAUQUA...
* UNTIL 730 AM CDT
* AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS MOVING EAST THROUGH VAN BUREN
COUNTY. IT IS ESTIMATED THAT 2 TO 3 INCHES OF RAIN HAS FALLEN
OVER WESTERN VAN BUREN COUNTY...JUST NORTH OF MILTON SINCE
MIDNIGHT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STOCKPORT...DOUDS/LEANDO AND BIRMINGHAM
ADDITIONAL RAINFALL UP TO 2 INCHES WILL BE POSSIBLE BY 3 AM AS
THUNDERSTORMS CONTINUE TO MOVE EAST...OUT OF SOUTH CENTRAL IOWA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
LAT...LON 4090 9219 4090 9218 4090 9172 4067 9171
4067 9172 4060 9172 4061 9174 4060 9219
$$
DLF2 follow-up statements
000
WGUS73 KDVN 080847
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
342 AM CDT TUE JUL 8 2008
IAC177-081230-
/O.CON.KDVN.FF.W.0053.000000T0000Z-080708T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN BUREN IA-
342 AM CDT TUE JUL 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR VAN
BUREN COUNTY...
AT 339 AM CDT...NO FLOODING HAS BEEN REPORTED IN VAN BUREN
COUNTY...BUT RAINFALL OF 2 TO 4 INCHES WAS ESTIMATED OVER THE
WESTERN HALF OF THE COUNTY...JUST NORTH OF HIGHWAY 2 FROM KEOSAUQUA
WEST TO NORTH OF MILTON. NATIONAL WEATHER SERVICE DOPPLER RADAR
SHOWED THAT THUNDERSTORMS WITH HEAVY RAIN HAD MOVED SOUTH OF VAN
BUREN COUNTY INTO NORTHEAST MISSOURI. HOWEVER SHOWERS AND
THUNDERSTORMS WITH MODERATE RAIN WILL CONTINUE TO MOVE ACROSS THE
AREA THROUGH 5 AM. THIS ADDITIONAL RAIN WILL AGGRAVATE ANY ONGOING
FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BENTONSPORT/VERNON...STOCKPORT...KEOSAUQUA...DOUDS/LEANDO AND
BIRMINGHAM
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.
LAT...LON 4090 9219 4090 9218 4090 9172 4067 9171
4067 9172 4060 9172 4061 9174 4060 9219
$$
DLF000
WGUS73 KDVN 081220
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
717 AM CDT TUE JUL 8 2008
IAC177-081227-
/O.CAN.KDVN.FF.W.0053.000000T0000Z-080708T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN BUREN IA-
717 AM CDT TUE JUL 8 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR VAN BUREN COUNTY...
THE FLASH FLOOD WARNING FOR VAN BUREN COUNTY HAS BEEN CANCELLED.
THE HEAVY RAINS HAVE ENDED OVER THE AREA AND LAW ENFORCEMENT
OFFICIALS HAVE NOT RECEIVED ANY REPORTS OF FLASH FLOODING.
LAT...LON 4090 9219 4090 9218 4090 9172 4067 9171
4067 9172 4060 9172 4061 9174 4060 9219
$$
DLFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:00 PM CDT, 10 hours 33 minutes earlier.
Area forecast discussion, Jul 7, 3:00 PM CDT, 10 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT MON JUL 7 2008 .SYNOPSIS... 18Z ANALYSIS INDICATED A NEARLY STATIONARY FRONT EXTENDING NORTHEAST FROM A LOW IN FAR SW KS...THROUGH NW AND N CENTRAL IA TO UPPER MI. DVN CWFA WAS IN THE WARM SECTOR...WHERE SUBSIDENCE AND CLEARING SKIES BEHIND THE OVERNIGHT MCS HAS ALLOWED TEMPERATURES TO RECOVER INTO THE UPPER 80S TO LOWER 90S WITH DEW POINTS WELL INTO THE 70S...DUE TO A DEEP AND NEARLY TROPICAL MOIST AIRMASS. NUMEROUS OUTFLOW BOUNDARIES LINGERED ACROSS THE FORECAST AREA...WITH THE MOST NOTABLE ON RADAR REFLECTIVITY AND FROM TCU SEEN ON SATELLITE AND LOCALLY OUT THE WINDOW CURVING UP FROM NEAR LINCOLN IL THROUGH THE QUAD CITIES TO JUST WEST OF DUBUQUE. WEST OF THIS BOUNDARY...MLCAPES WERE WELL INTO THE 2000 TO 3000 J/KG AND HEAT INDEX VALUES ABOVE 100 AT SOME SITES. ALOFT...12Z ANALYSIS INDICATED A SHORTWAVE TROUGH MOVING INTO THE WESTERN DAKOTAS. ..SHEETS.. && .SHORT TERM...TONIGHT AND TUESDAY... THE SHORT WAVE IS PROGGED TO CONTINUE EASTWARD PROVIDING LIFT FOR FURTHER THUNDERSTORM DEVELOPMENT IN THE VERY UNSTABLE AIRMASS THIS AFTERNOON AND EVENING...WHICH WILL DRIVE THE MAIN FRONT SOUTHWARD THROUGH IA AND IL TONIGHT INTO TUESDAY. SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL REMAIN A THREAT UNTIL THIS BOUNDARY PUSHES SOUTH OF THE AREA LATE TUESDAY. WITH HIGH WET BULB ZERO...HIGH INSTABILITY AND INCREASING LOW LEVEL JET...MAIN SEVERE POTENTIAL IS FOR DAMAGING WIND. ..SHEETS/33.. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY... ZONAL FLOW PATTERN WILL CONTINUE THROUGH THE NEXT 7 DAYS...WITH PERIODIC BOUNDARIES AFFECTING THE SERVICE AREA THROUGH THE PERIOD. MAIN FORECAST CHALLENGE WILL BE TIMING THE BOUNDARIES AND DETERMINING HOW FAR SOUTH EACH WILL GO. THROUGH THE MID RANGE HAVE FAVORED THE ECMWF. AS FOR SPECIFICS...COLD FRONT WILL CLEAR THE SERVICE AREA BY LATE TUESDAY...BRINGING SLIGHTLY COOLER AIR MASS AND WITH SLIGHTLY LOWER DEW POINTS FOR WEDNESDAY. HOWEVER...RELIEF WILL BE BRIEF. RETURN FLOW AS EARLY AS THURSDAY WILL JUICE THINGS UP RAPIDLY. AS WE GET INTO THE WEEKEND...WILL HAVE TO MONITOR CLOSELY FOR POTENTIAL HEAT ADVISORY ESPECIALLY FRIDAY AND/OR SATURDAY. WITH THE SURFACE TROUGH OVER THE NORTHERN PLAINS THROUGH LATE WEEK...MAIN STORM TRACK SHOULD STAY NORTH OF OUR CWFA UNTIL COLD FRONT BEGINS ITS PUSH ACROSS THE UPPER MIDWEST FRIDAY INTO SATURDAY. ALTHOUGH ECMWF HAS GENERALLY BEEN SLOWER WITH THE SOUTHWARD PROGRESS OF THE SURFACE BOUNDARIES...A QUICK LOOK AT THE LATEST 12Z ECMWF SHOWS THAT IT IS NOW PUSHING THE LATE WEEK COLD FRONT RAPIDLY THROUGH THE AREA SATURDAY...SIMILAR TO THE GFS. THIS SOLUTION IS A SIGNIFICANT DEPARTURE FROM PREVIOUS RUNS...SO WILL KEEP AN EYE ON IT AND WAIT FOR A LITTLE MORE CONSISTENCY BEFORE MAKING A SIGNIFICANT CHANGE TO THE FORECAST FOR THE WEEKEND. ..33.. && .AVIATION... THUNDERSTORMS DEVELOPING ALONG A STATIONARY FRONT IN NORTHWEST AND NORTH CENTRAL IOWA WILL BECOME MORE NUMEROUS AND DEVELOP SOUTHEAST THIS EVENING AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION FROM THE CENTRAL PLAINS. OTHERWISE...CONDITIONS TO REMAIN VFR THIS AFTERNOON WITH BREEZY SOUTH WINDS. HAVE KEPT THUNDERSTORM CHANCES OUT OF THE TERMINAL FORECASTS UNTIL EVENING...HANDLING THE LOW POTENTIAL IN THE AFTERNOON WITH CB CLOUD TYPE. THEN...HAVE INCREASING CHANCES IN FORM OF PROB30...THEN TEMPO GROUPS FOR THUNDERSTORMS WITH STRONG GUSTY WIND AND MVFR CONDITIONS SPREADING ACROSS THE TERMINALS IN THE EVENING AND OVERNIGHT. ALTHOUGH NOT IN THE FORECASTS...VERY HEAVY RAIN IN STRONGER THUNDERSTORMS MAY REDUCE VISIBILITY TO LIFR AT TIMES. BULK OF THE THUNDERSTORMS WILL EXIT EAST OF THE AREA AFTER SUNRISE TUE. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jul 7, 4:59 AM CDT, 20 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT MON JUL 7 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER MUCH OF THE AREA. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS. LOCALLY HEAVY RAINS AND SMALL HAIL WILL ALSO BE POSSIBLE WITH ANY STRONG STORMS THAT DEVELOP. SCATTERED THUNDERSTORMS WILL BE ONGOING THIS MORNING ALONG AND NORTH OF HIGHWAY 30. THESE STORMS SHOULD DIMINISH BY MID MORNING. THIS AFTERNOON AND EARLY THIS EVENING ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP. THE SCATTERED STORMS WILL BE MAINLY OVER EAST CENTRAL IOWA WITH ISOLATED STORMS EXPECTED TO THE EAST AND SOUTH. LATE THIS EVENING AND OVERNIGHT A MORE ORGANIZED AREA OF THUNDERSTORMS WILL MOVE THROUGH THE AREA. THE GREATEST RISK OF SEVERE WEATHER WITH THESE STORMS WILL BE NORTH OF INTERSTATE 80. THESE STORMS WILL ALSO HAVE THE BEST POTENTIAL TO PRODUCE LOCALLY HEAVY RAINS ESPECIALLY OVER AREAS NORTH OF HIGHWAY 30. TEMPERATURES IN THE LOW 90S AND HIGH HUMIDITY LEVELS WILL CAUSE THE HEAT INDEX TO REACH THE MIDDLE AND UPPER 90S TODAY OVER AREAS ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY MAINLY SOUTHEAST OF A WHAT CHEER IOWA TO FREEPORT ILLINOIS LINE. THE PRIMARY THREAT WILL BE DAMAGING WINDS OF AT LEAST 60 MPH. MARGINALLY SEVERE HAIL TO PENNY SIZE IS POSSIBLE. LOCALLY HEAVY RAIN MAY ALSO CAUSE PONDING OF WATER IN LOW LYING AREAS. SUMMER HEAT AND HUMIDITY WILL RETURN FRIDAY THROUGH SUNDAY. ACTUAL MAXIMUM TEMPERATURES WILL BE NEAR OR ABOVE 90 DEGREES IN MANY LOCATIONS. THESE HOT TEMPERATURES WHEN COMBINED WITH HIGH HUMIDITY WILL CREATE HEAT INDICIES TO 95 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT ...ESPECIALLY FOR AREAS NORTH OF INTERSTATE 80. HAASE/DLF
In the hours before
Local storm report, Jul 7, 9:35 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG OLIN 42.00N 91.14W
07/07/2008 JONES IA EMERGENCY MNGR
TREE FELL ON CAR - TIME IS ESTIMATED
&&
15Local storm report, Jul 7, 9:45 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN GALENA 42.42N 90.43W
07/07/2008 M0.60 INCH JO DAVIESS IL BROADCAST MEDIA
RAIN FELL BETWEEN 9 AND 930 PM
&&
15Local storm report, Jul 7, 10:06 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1006 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND DMG SWISHER 41.84N 91.70W
07/07/2008 JOHNSON IA EMERGENCY MNGR
POWER OUT ACROSS SWISHER
&&
15Local storm report, Jul 7, 10:31 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1031 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST 1 SE SUNBURY 41.66N 90.92W
07/07/2008 E60 MPH CEDAR IA LAW ENFORCEMENT
PUBLIC REPORT
&&
15Special weather statement, Jul 7, 10:55 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1055 PM CDT MON JUL 7 2008 IAZ078-088-089-098-099-ILZ016>018-024>026-034-035-MOZ009-010-080600- BUREAU IL-CLARK MO-DES MOINES IA-HANCOCK IL-HENDERSON IL-HENRY IA- HENRY IL-LEE IA-LOUISA IA-MCDONOUGH IL-MERCER IL-PUTNAM IL-SCOTLAND MO- VAN BUREN IA-WARREN IL- 1055 PM CDT MON JUL 7 2008 ...THUNDERSTORMS...SOME STRONG EXPECTED BETWEEN 11 PM AND 1 AM... AT 1050 PM CDT...A LINE OF THUNDERSTORMS AND SHOWERS EXTENDED FROM NEAR STERLING TO MUSCATINE AND THEN SOUTHWESTWARD TO CENTERVILLE THAT WAS MOVING EAST SOUTHEAST AT 25 TO 30 MPH. THIS LINE IS CAPABLE OF STRONG WINDS OF 30 TO OVER 45 MPH AND PEA SIZED HAIL. THESE STORMS WILL ALSO PRODUCE HEAVY RAINFALL RATES OF OVER TWO INCHES AN HOUR. WIDESPREAD MODERATE TO HEAVY RAINFALL AMOUNTS OF A HALF INCH TO AN INCH IS EXPECTED WITH LOCALIZED AMOUNTS WELL OVER AN INCH POSSIBLE. LOCATIONS THAT RECEIVE WELL OVER AN INCH OF RAIN MAY BE SUSCEPTIBLE TO SIGNIFICANT PONDING OF WATER. NICHOLS
Special weather statement, Jul 8, 12:50 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1250 AM CDT TUE JUL 8 2008 IAZ088-098-099-ILZ034-MOZ009-010-080700- LEE IA-VAN BUREN IA-HENRY IA-HANCOCK IL-CLARK MO-SCOTLAND MO- 1250 AM CDT TUE JUL 8 2008 ...HEAVY RAIN EARLY THIS MORNING... AN EAST...WEST LINE OF THUNDERSTORMS EXTENDED FROM NEAR KEOSAUQUA WEST TO NEAR CENTERVILLE. THE STORMS IN THIS LINE WERE MOVING EAST AT 30 MPH. THIS MOVEMENT MEANS THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO MOVE ALONG HIGHWAY 2 IN SOUTHEAST IOWA THROUGH 2 AM. THIS WILL RESULT IN RAINFALL AMOUNTS OF 1 TO POSSIBLY AS HIGH AS 3 INCHES FROM THE WILTON AND KEOSAUQUA AREAS EAST THROUGH DONNELLSON. THE HEAVY RAINS WILL CAUSE PONDING OF WATER IN LOW LYING AREAS AND THE OVERFLOWING OF DITCHES AND SMALL CREEKS. DLF
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:13 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 47 min |
| Jul 7, 7:28 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 47 min |
| Jul 7, 7:35 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 55 min |
| Jul 7, 8:02 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 21 min |
| Jul 7, 8:34 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 41 min |
| Jul 7, 8:56 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 64 min |
| Jul 7, 9:31 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Muscatine, Scott | 44 min |
| Jul 8, 5:51 AM CDT | River Flood Warning | DVN | Iowa, Johnson | 29 hr |
| Jul 8, 7:02 AM CDT | River Flood Warning | DVN | Lee, Van Buren | 71 hr |
| Jul 8, 9:36 AM CDT | River Flood Warning | DVN | Louisa | 59 hr |
| Jul 8, 9:36 AM CDT | River Flood Warning | DVN | Johnson, Washington | 25 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.